I have been a user of xanax since 2006. I'm taking it with aurorix. My dose of xanax was 0.5 at night and 0.25 in the morning until 5 years. Then some time in 2011 my aurorix dose was increased and xanax reduced to 0.25 at night and morning. Then following the doc's advice I was able to tapper it off slowly until I could take only the night dose. Gradually, I was able to take it alternate night. Since 2014 I did not take xanax but only aurorix. My auroix dose has been increased to 300mg twice a day. I felt quite okay in 2014 and I only take xanax when very necessary. And now the problem is my mind is quite slow and not very clear. Is it the side effect of xanax after taking it for a long time? Please help.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.